# SDR USAA2012072300012

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 37,341 hours, 20,992 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL CAPTAIN LOST AIRSPEED INDICATION AROUND 100 KNOTS.  CONTINUED TAKEOFF WITH REFERENCE TO FIRST OFFICERS AIRSPEED.  AT 200 FEET LOST AUTO THRUST, AUTO FLIGHT, F/CTL ELAC 1 PITCH FAULT, NAV IAS DISCREPANCY, ELAC1.  FOUND CAPTAIN'S PITOT TUBE CLOGGED.  FLUSHED THE LINE IAW AMM 34-10-00-170-001A.  PERFORMED SATISFACTORY CAT CERTIFICATION TEST IAW JOBCARD 26T00022001.
